SELECTED PUBLICATIONS


  • (with F. Ledrappier) The metric entropy of diffeomorphisms, Part I: Characterization of measures satisfying Pesin's entropy formula, Part II: Relations between entropy, exponents and dimension, Annals of Math., 122, (1985), 509-574.

  • (with F. Ledrappier) Entropy formula for random transformations, Prob. Th. Rel. Fields, 80, (1988), 217-240.

  • (with M. Benedicks) Sinai-Bowen-Ruelle measures for certain Hénon maps, Invent. Math, 112, (1993), 541-576.

  • Statistical properties of dynamical systems with some hyperbolicity, Annals of Math., (1998), 585-650

  • Recurrence times and rates of mixing, Israel J Math. 110, (1999), 153-188

  • (with J.-P. Eckmann) Nonequilibrium Energy Profiles for a Class of 1-D Models, Commun. Math. Phys., 262, (2006), 237-267.

  • (with Q.D. Wang) Toward a theory of rank one attractors, Annals of Math., 167, No.2, (2008), 349-480.

  • (with M. Demers and P. Wright) Escape rates and physically relevant measures for billiards with small holes, Commun. Math. Phys., Vol 294, 2, (2010), 353-338.

  • (with K. Lu and Q. D. Wang) Strange attractors for periodically forced parabolic equations, AMS Memoirs, published online (2012).

  • (with Z. Lian) Lyapunov exponents, periodic orbits and horseshoes for semiflows on Hilbert spaces, J. Amer. Math. Soc., 25 (2012), 637-665.

  • (with A. Rangan) Emergent dynamics in a model of visual cortex, J Comp. Neurosci., published online (2013)